MAUDE Adverse Event Report: MEDIVATORS INC. HEMOCOR HPH400; HEMOCONCENTRATOR

MEDIVATORS INC. HEMOCOR HPH400; HEMOCONCENTRATOR
Model Number HPH 400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4), distributor of hemocor hemoconcentrators, reported on behalf of a user facility that while using a medivators hph 400 hemoconcentrator, a pediatric patient lost about 100 ml of blood.It was reported that after unclamping the effluent line, the patient blood was sucked to the wall of the waste container as a result of a fiber leak.The patient did not experience any symptoms as a result of the blood loss, there was no delay in the procedure and no medical intervention was required.The hemoconcentrator was returned to medivators for quality assurance investigation.The reported fiber leak was confirmed.Medivators remains in close contact with terumo.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
(b)(4), distributor of hemocor hemoconcentrators, reported on behalf of a user facility that while using a medivators hph 400 hemoconcentrator, a pediatric patient lost about 100 ml of blood.There was no effect on the patient.

Brand Name
HEMOCOR HPH400
Common Device Name
HEMOCONCENTRATOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key7857354
Report Number2150060-2018-00060
Device Sequence Number11097434
Product Code KDI
UDI-Device Identifier00677964011207
UDI-Public00677964011207
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K923139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberHPH 400
Device Lot Number883617
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;